# SDR CA040408013

- Difficulty date: April 8, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 1,098 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tee Fitting
- Part number: L24276000600
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ENGINE REMOVAL THE OIL DRAIN TEE FITTING WAS FOUND TO HAVE THE PICK UP TUBE LOOSE IN THE TEE FITTING.  THIS PROBLEM WAS PREVIOUSLY REPORTED IN AN SDR.  A MANDATORY SB WAS ISSUED FROM THE MANUFACTURER (MSBZ242L/42A) AND THE FITTINGS WERE REPAIRED AND TESTED IAW THE SB.  THIS FITTING WILL BE REPAIRED IAW THE SB AND THEN TESTED IAW THE SB. IF THIS FITTING HAD SEPARATED THE RESULT WOULD HAVE BEEN A RESTRICTION IN THE OIL SYSTEM WITH LOW OIL PRESSURE IN THE ENGINE.
